MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

LIVANOVA DEUTSCHLAND CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 60-03-00
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the centrifugal pump console.The incident occurred in (b)(6).Through follow-up communication with field service engineer, livanova learned that when the fault occurred the speed of the involved pump could still be adjusted, however it would fluctuate after releasing the knob.Centrifugal pump console shaft angle encoder was dissembled by hospital technician due to nurse complaint of knob not functioning.Shaft angle encoder was re-assambled into the device and the issue was solved without reproduce it.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.H3 other text : done by hospital technician.
 
Event or Problem Description
Livanova deutschland received a report that the knob of a centrifugal pump console did not turn properly.The issue occurred during maintenance activity.There was no patient involvement.
 
Additional Manufacturer Narrative
H10: complaints database analysis revealed no similar events since unit installation in 2016.Based on the available information and considering the manufacturing date of the unit (2016), it cannot be ruled out that the reported event was caused by the knob which became loose over time.
 
Event or Problem Description
See initial report.

Brand Name
CENTRIFUGAL PUMP CONSOLE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key16731503
Report Number9611109-2023-00160
Device Sequence Number6710252
Product Code KFM
UDI-Device Identifier04033817901013
UDI-Public(01)04033817901013(11)160704
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-03-00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown